# SDR AU970627

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: A163353
- Condition: Failed
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE NUT TO HUB SEAL LEAKING
